MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - SINGAPORE INTERLINK SYSTEM; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C6401
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an interlink solution set was leaking from the port.This occurred during infusion.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The device was received for evaluation.During visual inspection, the septum at the interlink y-site was observed inverted.Underwater pressure testing was performed and a leak was observed at the interlink y-site where the inverted septum.The septum of the interlink y-site was the removed from the housing for inspection and a slit was confirmed on the septum.Based on the observation at the collapsed septum, the side of the septum was pushed down.The reported condition was verified; however, the cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SYSTEM
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key7584086
Report Number1416980-2018-03516
Device Sequence Number16801670
Product Code FPA
UDI-Device Identifier00085412002118
UDI-Public(01)00085412002118
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K123868
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 07/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/17/2022
Device Catalogue Number2C6401
Device Lot NumberSR17G18109
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/11/2018
Initial Date Received by Manufacturer 05/16/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date06/08/2018
Supplement Report FDA Received Date07/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1